# SDR 97FDEA00594

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22925
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER AFT BODY OVERHEAT LIGHT CAME ON DURING FLIGHT.  LIGHT CAME ON WHILE CLIMBING PAST FL240.  THE CONFIGURATION WAS NR 1 BLEED CLOSED, NR 2 BLEED OPEN, NR 3 BLEED OPEN WITH BOTH PACKS ON.  AS PER RED TABS, OPENED NR 1 BLEED AND CLOSED NR 2 BLEED.  AFTER THIS STEP LIGHT WENT OUT.  FLIGHT CONTINUED THIS CONFIGURATION.  TIGHTENED SEVERAL CLAMPS IN AFT AIRSTAIR.  RAN PACKS WITH AIRSTART UNIT, OPS CK GOOD.
